Alert archive / Wisconsin / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Aug 18, 2014, 12:38 PM CDT for Barron County, Wisconsin. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2014, 12:38 PM CDT (17:38 UTC)
- Expired
- Aug 18, 2014, 1:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Twin Cities, MN
County Barron County, WI
The radar
The Duluth radar (KDLH), 147 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 5.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1122 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
032
WWUS83 KMPX 181738
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1238 PM CDT MON AUG 18 2014
WIZ014>016-181830-
BARRON-POLK-RUSK-
1238 PM CDT MON AUG 18 2014
AT 1236 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 10 MILES NORTH OF TURTLE LAKE...NEAR COMSTOCK AND
CUMBERLAND. THIS STORM WAS MOVING EAST AT 25 MPH.
PEA SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MCKINLEY.
COMSTOCK.
CUMBERLAND.
CUMBERLAND AIRPORT.
BARRON.
RICE LAKE AIRPORT.
LAT...LON 4531 9148 4544 9229 4569 9220 4568 9214
4564 9214 4565 9191 4558 9141
TIME...MOT...LOC 1737Z 281DEG 20KT 4554 9211
$$
CARLYONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 18, 7:23 AM CDT, 5 hours 15 minutes earlier.
Area forecast discussion, Aug 18, 7:23 AM CDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
723 AM CDT MON AUG 18 2014
.UPDATE...
ISSUED AT 701 AM CDT MON AUG 18 2014
UPDATED TO INCLUDE 12Z AVIATION DISCUSSION BELOW.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 415 AM CDT MON AUG 18 2014
TODAY AND TONIGHT...INTERESTING PATTERN OVER THE NEXT 24-30 HOURS
LOOKS MORE LIKE AN OCTOBER-NOVEMBER SCENE RATHER THAN MID-AUGUST.
A SHORTWAVE OPEN TROUGH WITHIN THE PREVAILING WNW-ESE FLOW WILL
SLOWLY TRAVERSE ACRS THE REGION THRU TNGT...DRAGGING A SFC LOW
PRES CENTER WITH IT. NO REAL BONA FIDE FRONTS ARE ASSOCIATED WITH
THIS LOW...BUT THERE ARE SEVERAL SFC TROUGH SPOKES EMANATING FROM
THIS SFC LOW AND IT IS THESE DISTURBANCES WITHIN A HIGHLY MOIST
ENVIRONMENT THAT WILL PRODUCE EFFICIENT RAIN-MAKING STORMS THRU
THE NEXT DAY OR SO. ALREADY SEEING SLOW-MOVING STORMS OVER WRN WI
CONTINUE TO SHIFT E...AND THESE STORMS ARE WITHIN A PWAT
ENVIRONMENT OF OVER 1.6 INCHES. THERE IS ALSO ENOUGH MIDLVL INFLOW
TO PRODUCE TRAINING OF STORMS PLUS MUCAPES OF 1000-2000 J/KG. THIS
IS COMBINING TO PRODUCE POCKETS OF HEAVY RAIN OVER W-CENTRAL
WI...AND THE THINKING IS THAT A SIMILAR ENVIRONMENT FOR TDA INTO
TNGT WILL ALLOW FOR SIMILAR-TYPE STORMS TO FORM LATER TDA AND
TNGT. TIMING WILL BE TRICKY...BUT HAVE GONE THE ROUTE OF SHOWING A
PERIOD OF DRYNESS THRU THIS MRNG THEN GRADUALLY INCRG POPS THRU
THE DAY TDA INTO TNGT...BEFORE ENDING POPS FROM W TO E OVERNIGHT
INTO TUE MRNG AS THE SEMI-STACKED LOW PRES SYSTEM SHIFTS INTO THE
GREAT LAKES. GIVEN THAT THE SFC LOW DOES REMAIN TO THE E OF THE
PARENT UPR OPEN WAVE...THERE MAY WELL BE CONTINUED PRECIP
GENERATION THRU TNGT SO HAVE KEPT LIKELY POPS GOING FOR MUCH OF
THE CWFA LATE THIS AFTN THRU TNGT...ESP IN ERN PORTIONS. WITH THE
HIGH PWATS...SLOW STORM MOTION AND/OR TRAINING OF STORMS AND ADDED
LIFT...THERE IS STILL THE POTENTIAL FOR HEAVY RAIN AND FLOODING.
THE OTHER CONCERN...AND THIS IS FOR THIS MORNING...IS DENSE
FOG...PARTICULARLY FOR W-CENTRAL MN. HAD ALREADY SEEN A NUMBER OF
W-CENTRAL MN SITES DROP TO 1/4SM AND 1/2SM VSBY WITHIN AN
ENVIRONMENT THAT HAS NEARLY CALM WINDS AND DEWPOINT DEPRESSIONS OF
TWO OR LESS. THOUGH THERE IS A WIND SHIFT COMING IN FROM THE
DAKOTAS WITH ONE OF THE SFC TROUGHS...AM NOT CONVINCED IT WILL
ARRIVE IN ENOUGH OF A FORM TO MITIGATE DENSE FOG DEVELOPMENT SO
HAVE OPTED TO HOIST A DENSE FOG ADVY THRU DAYBREAK. THE MPX ARE
AND HOPWRF MODELS HIGHLIGHT THE REDUCED VSBY NICELY
BUT...SURPRISINGLY...THE SREF IS NOWHERE NEAR AS BULLISH SO HAVE
GONE WITH THE SHORT-TERM MODELS. THERE IS SOME CHANCE THAT THE
ADVY MAY NEED TO BE ADJUSTED GIVEN OB TRENDS BUT WILL MONITOR AND
ADJUST AS NEEDED.
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 415 AM CDT MON AUG 18 2014
THE SIMPLE TRANSITION FROM NORTHWEST FLOW TO SOUTHWEST FLOW WILL
BRING REPEATED CHANCES FOR SHOWERS AND THUNDERSTORMS THIS WEEK
WITH RAINFALL POTENTIAL FOR 1-2 INCHES FOR MOST LOCATIONS...AND
HIGHER AMOUNTS UNDER THUNDERSTORMS.
AT THE START OF THE PERIOD ON TUESDAY THE UPPER LEVEL WAVE
RESPONSIBLE FOR MONDAYS PRECIP WILL BE DRIFTING EASTWARD ACROSS
WISCONSIN...BUT FORECAST MODELS AGREE ON AN EMBEDDED SHORTWAVE
ROTATING AROUND THE BACKS SIDE ACROSS THE MN/WI BORDER...TO
EXPANDED POPS WESTWARD TUESDAY AFTERNOON. HIGH PRESSURE WILL BUILD
IN TUESDAY NIGHT...BUT BOUNDARY LAYER DEWPOINTS DONT REALLY DRY
OUT. THIS COMBINED WITH LIGHT WINDS AND CLEARING SKIES WILL
SUPPORT FOG DEVELOPMENT BY EARLY WEDNESDAY MORNING...SO WILL
CONTINUE THIS FROM THE PREVIOUS FORECAST.
THE HIGH PRESSURE WILL BE SHORTLIVED AS AN UPPER LEVEL LOW CARVES
OUT A HIGH AMPLITUDE TROUGH ALONG THE WEST COAST. THIS WILL LEAD
TO SOUTHWEST FLOW ACROSS THE CENTRAL CONUS...WITH A SHORTWAVE
COMING UP ACROSS THE DAKOTAS BY WEDNESDAY. THIS WILL SUPPORT
SOUTHERLY LOW LEVEL FLOW...AND H925 MOISTURE TRANSPORT SHOWS A
DIRECT CONNECTION TO THE GULF MOISTURE WEDNESDAY NIGHT. A WARM
FRONT IS FORECAST TO BE DRAWN OUT EAST/WEST ACROSS THE CWA...SO
EXPECT AN MCS TO MOVE ACROSS THE REGION. SPLIT THE 12HR PRECIP
GRID INTO TWO 6HR WINDOWS TO SHOW THE EASTWARD PROGRESSION OF THE
MCS WHICH SHOULD MIRROR THE VEERING LOW LEVEL JET.
MODELS SHOW THIS WARM FRONT LIFTING NORTHWARD...BUT REPEATED
ROUNDS OF CONVECTION MAY KEEP THE BOUNDARY FARTHER SOUTH THAN
CURRENTLY FORECAST. THIS WOULD HAVE A SIGNIFICANT IMPACT ON
TEMPERATURES. IF THE FRONT IS FARTHER NORTH...WILL SEE LESS CLOUD
COVER AND HIGHS CLOSER TO THE 90S. FOR NOW DID NOT STRAY FROM
GUIDANCE AND HAVE HIGHS IN THE LOWER 80S...BUT THE POTENTIAL IS
THERE. SEVERE WEATHER APPEARS POSSIBLE WITH ADEQUATE DEEP LAYER
SHEAR AND INSTABILITY ALONG AND SOUTH OF THE FRONT. HEAVY RAIN IS
ALSO A THREAT WITH TRAINING THUNDERSTORMS.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 701 AM CDT MON AUG 18 2014
MESSY FCST OVER THE NEXT 24-30 HRS. EARLY MRNG LIFR CONDS IN
COMBINATION OF BOTH FOG AND LOW STRATUS WILL GRADUALLY GIVE WAY TO
MIDLVL CLOUDS IN ADVANCE OF PRECIP LIKELY TO DEVELOP MID-TO-LATE
AFTN. SHOWERY-TYPE PRECIP WILL PRECEDE ANY CONVECTION...AND THE
CONVECTION WILL LIKELY REDUCE CONDS TO IFR. STILL SOME MINOR
UNCERTAINTY WITH THE TIMING BUT HAVE FOLLOWED A HOPWRF/HRRR
COMBINATION TO SLIGHTLY DELAY THE CONVECTION COMPARED TO THE
18/06Z TAFS. THE HEAVIEST SHWRS/TSTMS WILL CONTINUE OFF-AND-ON FOR
SEVERAL HOURS LATER TDA THEN GRADUALLY SHIFT OFF TO THE E
OVERNIGHT. GOING INTO DAYBREAK TMRW...ANOTHER ROUND OF LOW STRATUS
AND/OR FOG WILL LIKELY PRODUCE IFR-OR-WORSE CONDITIONS. WINDS TO
GRADUALLY SHIFT FROM SSW TO NW OVER THE NEXT 24 HRS WITH SPEEDS
AOB 10 KTS.
KMSP...IFR CONDS TO START OUT DUE TO CIGS /WITH MVFR VSBY/ WHICH
LOOKS TO LAST UNTIL ARND 16Z OR SO. AM CONCERNED WITH HOW MUCH
VSBY MAY DROP DUE TO FOGGY CONDS IN WRN MN THAT HAVE BEEN SLOWLY
ENCROACHING EWD...ESP WITH WINDS GOING LIGHT AND CLOUD COVER
INHIBITING MIXING. CONDS IMPROVE JUST ENOUGH BEFORE PRECIP IS
EXPECTED TO DEVELOP. HAVE PUSHED OFF THE START TIME OF TSTMS TO
BETTER MATCH SHORT-TERM MODELS AND CCFP SCENARIO...THEN WILL LOOK
FOR PRECIP TO END BY LATE EVENING. SOME MVFR VSBYS AGAIN EXPECTED
SHORTLY BEFORE AND LEADING UP TO SUNRISE TMRW BEFORE VFR CONDS
PREVAIL.
/OUTLOOK FOR KMSP/
WED...VFR. WIND E 5-10 KTS.
THU...VFR. CHC MVFR WITH TSRA. WINDS SE 5-10 KTS BECMG SW.
FRI...VFR. CHC MVFR WITH TSRA, WINDS NE 5-10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR MNZ041>043-
047>050-054>058-064-065-073.
WI...NONE.
&&
UPDATE...JPC
SHORT TERM...JPC
LONG TERM...JRB
AVIATION...JPCHazardous weather outlook, Aug 18, 5:02 AM CDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 502 AM CDT MON AUG 18 2014 MNZ041>043-047>050-054>058-064-065-073-191000- DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE- SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD- 502 AM CDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT. A DENSE FOG ADVISORY IS IN EFFECT THROUGH 9 AM CDT THIS MORNING. AREAS OF DENSE FOG WILL PERSIST THROUGH DAYBREAK...REDUCING VISIBILITIES TO ONE QUARTER MILE OR LESS. SEVERAL ROUNDS OF THUNDERSTORMS ARE LIKELY TODAY...MAINLY THIS AFTERNOON THROUGH TONIGHT. THOUGH ORGANIZED SEVERE WEATHER IS NOT EXPECTED...SOME THUNDERSTORMS MAY CONTAIN HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH THE WEEKEND. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. MNZ044-045-051>053-059>063-066>070-074>078-082>085-091>093- WIZ014>016-023>028-191000- MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA- RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-BROWN- NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE- MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN- PEPIN-CHIPPEWA-EAU CLAIRE- 502 AM CDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT. SEVERAL ROUNDS OF THUNDERSTORMS ARE LIKELY TODAY THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHEASTERN AND EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN...MAINLY THIS AFTERNOON AND EVENING. THE PRIMARY HAZARDS ARE LARGE HAIL AND DAMAGING WINDS. SOME THUNDERSTORMS MAY ALSO CONTAIN HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH THE WEEKEND. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Aug 18, 9:11 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 911 AM CDT MON AUG 18 2014 MNZ043>045-049>052-058-059-066>068-181615- MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI- MEEKER-WRIGHT-MCLEOD-SIBLEY-CARVER- INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA... ST. CLOUD...FOLEY...ELK RIVER...CAMBRIDGE...LITCHFIELD... MONTICELLO...HUTCHINSON...GAYLORD...CHASKA 911 AM CDT MON AUG 18 2014 AREAS OF FOG...WITH VISIBILITY REDUCTIONS TO NEAR ONE QUARTER MILE...WILL PERSIST THIS MORNING ACROSS PARTS OF CENTRAL MINNESOTA. AREAS THAT WILL EXPERIENCE NOTABLE VISIBILITY REDUCTIONS INCLUDE LOCATIONS ALONG THE INTERSTATE 94 CORRIDOR FROM SAUK CENTRE TO ALBERTVILLE...AND ALSO THE LITCHFIELD...HUTCHINSON...AND GLENCOE AREAS. MOTORISTS ARE ENCOURAGED TO USE EXTRA CAUTION BY REDUCING SPEED...ALLOWING EXTRA SPACE BETWEEN VEHICLES AND USING LOW BEAM HEADLIGHTS.
Local storm report, Aug 18, 10:13 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1013 AM CDT MON AUG 18 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HEAVY RAIN HAMPTON 44.61N 93.00W
08/17/2014 M5.00 INCH DAKOTA MN PUBLIC
0711 PM FLASH FLOOD 2 SSW MIESVILLE 44.57N 92.82W
08/17/2014 DAKOTA MN PUBLIC
MIESVILLE TRAIL WASHED OUT. REPORT GATHERED
VIA TWITTER.
0645 PM FLOOD 4 S MIESVILLE 44.54N 92.80W
08/17/2014 DAKOTA MN LAW ENFORCEMENT
COUNTY DISPATCH REPORTED INTERSECTIONS UNDER
WATER.
1104 AM HEAVY RAIN STARBUCK 45.61N 95.53W
08/17/2014 M4.30 INCH POPE MN TRAINED SPOTTER
1019 AM HEAVY RAIN 1 W GLUEK 44.98N 95.49W
08/17/2014 M7.50 INCH CHIPPEWA MN PUBLIC
UPDATED FROM EARLIER.
1019 AM HEAVY RAIN GLUEK 44.98N 95.47W
08/17/2014 M7.70 INCH CHIPPEWA MN PUBLIC
1019 AM HEAVY RAIN 1 E GLUEK 44.98N 95.45W
08/17/2014 M7.70 INCH CHIPPEWA MN PUBLIC
1019 AM HEAVY RAIN 2 W GLUEK 44.98N 95.51W
08/17/2014 M7.50 INCH CHIPPEWA MN PUBLIC
UPDATED FROM EARLIER.
1015 AM HEAVY RAIN 8 NE MONTEVIDEO 45.02N 95.59W
08/17/2014 M4.70 INCH CHIPPEWA MN TRAINED SPOTTER
0921 AM HEAVY RAIN 1 W GLUEK 44.98N 95.49W
08/17/2014 E6.50 INCH CHIPPEWA MN PUBLIC
0830 AM HEAVY RAIN 3 W GLENWOOD 45.66N 95.44W
08/17/2014 M2.30 INCH POPE MN CO-OP OBSERVER
3 HOUR RAINFALL TOTAL.
&&
IRIS SYSTEMSpecial weather statement, Aug 18, 11:49 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1149 AM CDT MON AUG 18 2014
MNZ053-WIZ014-015-181730-
BARRON-CHISAGO-POLK-
1149 AM CDT MON AUG 18 2014
...HEAVY RAIN DEVELOPING OVER BARRON...CHISAGO AND POLK COUNTIES
THROUGH 1230 PM CDT...
AT 1142 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM MOVING INTO WEST CENTRAL WISCONSIN NORTH OF ST CROIX
FALLS...NEAR FREDERIC...LUCK...MILLTOWN...AND BALSAM LAKE.
THIS STORM WAS MOVING EAST AT 20 MPH.
VERY HEAVY RAIN AND UP TO ONE HALF INCH DIAMETER HAIL IS EXPECTED
WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CUSHING.
MILLTOWN.
LUCK.
STRAIGHT LAKE WILDERNESS STATE PARK.
MCKINLEY.
LAT...LON 4564 9214 4565 9207 4543 9207 4547 9271
4565 9270 4565 9254 4566 9253 4568 9214
TIME...MOT...LOC 1647Z 271DEG 19KT 4556 9257
CARLYONSpecial weather statement, Aug 18, 12:38 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1238 PM CDT MON AUG 18 2014
WIZ014>016-181830-
BARRON-POLK-RUSK-
1238 PM CDT MON AUG 18 2014
AT 1236 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 10 MILES NORTH OF TURTLE LAKE...NEAR COMSTOCK AND
CUMBERLAND. THIS STORM WAS MOVING EAST AT 25 MPH.
PEA SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MCKINLEY.
COMSTOCK.
CUMBERLAND.
CUMBERLAND AIRPORT.
BARRON.
RICE LAKE AIRPORT.
LAT...LON 4531 9148 4544 9229 4569 9220 4568 9214
4564 9214 4565 9191 4558 9141
TIME...MOT...LOC 1737Z 281DEG 20KT 4554 9211
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 12:36 AM CDT | Special Weather Statement | MPX | Freeborn | 54 min |
| Aug 18, 1:32 AM CDT | Dense Fog Advisory | MPX | Benton, Chippewa, Douglas, Kandiyohi, Lac qui Parle, Meeker and 9 more | 7 hr |
| Aug 18, 6:29 AM CDT | Special Weather Statement | MPX | Todd | 46 min |
| Aug 18, 4:42 PM CDT | Special Weather Statement | MPX | Pope | 63 min |
| Aug 18, 6:07 PM CDT | Special Weather Statement | MPX | Martin | 38 min |
| Aug 18, 6:32 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Martin | 28 min |
| Aug 18, 6:35 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Waseca | 40 min |
| Aug 18, 6:56 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 34 min |
| Aug 18, 11:49 AM CDT | Special Weather Statement | MPX | Polk | 41 min |
| Aug 18, 12:57 PM CDT | Special Weather Statement | MPX | Dunn | 33 min |
| Aug 18, 1:14 PM CDT | Special Weather Statement | MPX | Dunn | 31 min |
| Aug 18, 1:43 PM CDT | Special Weather Statement | MPX | Dunn | 32 min |
| Aug 18, 2:00 PM CDT | Severe Thunderstorm Warning | MPX | Dunn | 30 min |
| Aug 18, 2:37 PM CDT | Special Weather Statement | MPX | Pepin | 53 min |
Nearby
Special Weather Statements in Wisconsin, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.